# SDR 120B2020071500093

- Difficulty date: July 15, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N36NE
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 99,613 hours, 15,783 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Control Unit
- Part number: 3B391B
- Part serial: 4076
- Condition: Damaged
- Location: Zone 200
- Part time: 99,613 hours, 15,783 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGED ECLU FOUND IN THE FWD GALLEY.
